# SDR UPS98825504

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN FLOOR BOARD SUPPORT CORROSION REMOVAL BEYOND ALLOWABLE LIMITS FS 1680 RBL 5 TO RBL 28.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SUPPORT IAW SRM 57-7-3 FIG 5A.
